Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
05/09/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3410mlc was removed on (b)(6) 2018 due to the patient complaining about pain 1 week after implantation.The doctor noted pain during surgery.The patient has no significant medical history.The patient required another surgical intervention to recover.